# SDR DLM88952331

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 7936913842
- Condition: Failed
- Location: Tail Comp
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, LOST RIGHT SYSTEM HYD QTY AND PRESS.  LANDED MSY.  FOUND HYDRAULIC LINE CHAFED THROUGH IN TAIL COMP.  INSTALLED TEMPORARY LINE FOR RETURN TO SERVICE.  SUBSEQUENTLY, A PERMANENT LINE WAS INSTALLED.
